# SDR SWIA201126838

- Difficulty date: July 20, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 19,801 hours, 18,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR AFT EMERGENCY LIGHTS ARE OUT ON AIRCRAFT RIGHT SIDE.  (FLT 5466)  RELAMPED EMERGENCY LIGHTS.
